MathSciNet Relay Station
MathSciNet bibliographic data
MR2730643 62L20 (62C10)
Allassonnière, Stéphanie; Kuhn, Estelle; Trouvé, Alain Construction of Bayesian deformable models via a stochastic approximation algorithm: a convergence study. Bernoulli 16 (2010), no. 3, 641–678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement